Limiti di problemi di Dirichlet nonlineari in domini variabili
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 81 (1987) no. 2, pp. 111-118
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We study the limit behaviour of sequences of nonlinear variational problems in varying open sets with Dirichlet boundary conditions. The main tools used in this investigation are the notions of $\Gamma$-convergence and of nonlinear $\mu$-capacity.
@article{RLINA_1987_8_81_2_a1,
author = {Dal Maso, Gianni and Defranceschi, Anneliese},
title = {Limiti di problemi di {Dirichlet} nonlineari in domini variabili},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {111--118},
year = {1987},
volume = {Ser. 8, 81},
number = {2},
zbl = {0668.49026},
mrnumber = {0999425},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_2_a1/}
}
TY - JOUR AU - Dal Maso, Gianni AU - Defranceschi, Anneliese TI - Limiti di problemi di Dirichlet nonlineari in domini variabili JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1987 SP - 111 EP - 118 VL - 81 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_2_a1/ LA - it ID - RLINA_1987_8_81_2_a1 ER -
%0 Journal Article %A Dal Maso, Gianni %A Defranceschi, Anneliese %T Limiti di problemi di Dirichlet nonlineari in domini variabili %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1987 %P 111-118 %V 81 %N 2 %U http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_2_a1/ %G it %F RLINA_1987_8_81_2_a1
Dal Maso, Gianni; Defranceschi, Anneliese. Limiti di problemi di Dirichlet nonlineari in domini variabili. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 81 (1987) no. 2, pp. 111-118. http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_2_a1/